Facebook Pixel
EmpowHER Guest
ask: 

took take action 2 hours after unprotected sex

By Anonymous March 29, 2016 - 8:03am
 
Rate This

In January I started nuvaring, then decided at the beginning of this month on the 7th to take it out 3 days early because of significant hair loss it was causing. Had my withdrawal bleeding. Had unprotected sex on the 18th/19th (late night or morning) so stupid and took the morning after pill 2 hours later. I'm so scared I'm going to be pregnant and I just had a baby in November, this cannot happen. So here's a time line....

3/7 quit BC
3/10 got period
3/19 had unprotected sex

3/19 took MAP
3/24 possible time of O
4/7 next expected period
What do you think my chances are?

P.s. on google I've read that he morning after pill isn't as effective in overweight women (me of course Smh) not sure if that's true or not. I took the take action pill.

Add a Comment1 Comments

Guide

Hello Anonymous,

Welcome to EmpowHER. Glad you reached out to us for advice. Please call your gynecologist today and report all that has happened since removing the Nuvaring.

Take Action, which contains levonorgestrel, may not work well in women who weigh more than 164 pounds or 74 kilograms.

Your physician can best advise you whether or not the pill will have worked for you, and what to do next. Please keep us updated.

Regards,
Maryann

March 29, 2016 - 8:13am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Tags

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!